Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 2, Pages 300–308 (Mi zvmmf1740)  

This article is cited in 2 scientific papers (total in 2 papers)

Mathematical modeling of structure formation in a polymer blend

A. N. Ivanovaa, L. I. Manevichb, B. L. Tarnopol'skiia

a Institute of Problems of Chemical Physics, Russian Academy of Sciences
b N. N. Semenov Institute of Chemical Physics, Russian Academy of Sciences

Full text: PDF file (1486 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:2, 284–291

Bibliographic databases:
UDC: 519.633:536.2
MSC: Primary 82D60; Secondary 82D10
Received: 05.01.1998
Revised: 26.10.1998

Citation: A. N. Ivanova, L. I. Manevich, B. L. Tarnopol'skii, “Mathematical modeling of structure formation in a polymer blend”, Zh. Vychisl. Mat. Mat. Fiz., 39:2 (1999), 300–308; Comput. Math. Math. Phys., 39:2 (1999), 284–291

Citation in format AMSBIB
\Bibitem{IvaManTar99}
\by A.~N.~Ivanova, L.~I.~Manevich, B.~L.~Tarnopol'skii
\paper Mathematical modeling of structure formation in a polymer blend
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 2
\pages 300--308
\mathnet{http://mi.mathnet.ru/zvmmf1740}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1693175}
\zmath{https://zbmath.org/?q=an:1062.82523}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 2
\pages 284--291


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1740
  • http://mi.mathnet.ru/eng/zvmmf/v39/i2/p300

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Ivanova, B. L. Tarnopol'skii, “Bifurcations of nonuniform steady states in the problem of phase separation in a binary polymer blend”, Comput. Math. Math. Phys., 39:4 (1999), 624–630  mathnet  mathscinet  zmath
    2. Ivanova A.N., Manevitch L.I., “Two-dimensional model of phase separation of the binary polymer blend in spinodal and binodal regions”, Macromolecular Symposia, 160 (2000), 77–84  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:165
    Full text:83
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022